This question has also been asked and answered here: Cymbalta Withdrawal: How to wean off Cymbalta?
27 Sep 2010
Both physical and psychological symptoms can occur when Cymbalta is stopped. Based on clinical studies, symptoms of withdrawal from Cymbalta can include:
* Dizziness -- up to 12 percent of people
* Nausea -- up to 6 percent
* Headaches -- up to 5.3 percent
* Unpleasant sensations (such as tingling or burning) -- up to 2.9 percent
* Vomiting -- up to 2.4 percent
* Irritability -- up to 2.4 percent
* Nightmares -- up to 2 percent.
When withdrawal symptoms begin and how long they last vary. In general, withdrawal symptoms can begin up to a week after the medicine is stopped and last from a few days up to three weeks. If the medicine was stopped unintentionally, symptoms will improve once the medicine is started again.
Hope the infor helps? Take care, be well & safe!
27 Sep 2010
You can look up Brain Zaps or Serontonin syndrome on wikipedia.org for a list as well. All antidepressants should be tapered down, the doctor or pharmacist can help you. YouTube.com will also have some videos about various withdrawals from various antidepressants, just put Cymbalta withrawal, quitting cymbalta or serontonin syndrome into the search bar. If a videos is too scary and frightens you, simply go on to one more positive. You will be able to find ones that help and support those going thru cymbalta withdrawal. Stick to those. Please call your doctor to help you get off of this medication comfortably and safely.
27 Sep 2010
Sometimes you need to taper off very slowly. Ask your doctor about trying various things like every other day for awhile and then the same with a lower dosage. I had all of the gruesome side effects, but I am ok now and you will be too. Just hang in there, it will be kind of rough for a little while. Some people are able to go off with no side effects. I was one of the unfortunate ones, but doing just fine today and you will be also.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Withdrawal off Cymbalta is absolutely awful... I feel like I'm dying, physically... I did research and doc approved that 10mg of Prozac would ...
7 answers • 21 Jul 2011
This stuff is poison. The reason for stopping the Cymbalta was because it worsened my depression to the lowest depths of my life. I cant touch it, it ...
1 answer • 21 Oct 2012
I have stopped taking Cymbalta two weeks ago. Just stopped cold and I am still going thru withdrawal. I took it for about 7 years for pain.
3 answers • 26 Sep 2013
I am in day 9 of withdrawal from 30 mg of Cymbalta. I only took it for 10 days Quit because of horrible side effects I thought I was thru the worst ...
2 answers • 8 Dec 2014
Today is three weeks since I took my last dose of Cymbalta. I was only on 20 mg for 4 days and 30 mg for 6 days when I stoppped becasue of severe ...
3 answers • 21 Dec 2014